American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Mahmoud Hesaaraki. The structure of MFD shock waves for rectilinear motion in some models of plasma . Trans. Amer. Math. Soc. 347 (1995) 3423-3452. MR 1297528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Julián López-Gómez and José C. Sabina de Lis. Coexistence states and global attractivity for some convective diffusive competing species models . Trans. Amer. Math. Soc. 347 (1995) 3797-3833. MR 1311910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shao Zhu Chen. Asymptotic integrations of nonoscillatory second order differential equations . Trans. Amer. Math. Soc. 327 (1991) 853-865. MR 1028756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Markus. Topological types of polynomial differential equations . Trans. Amer. Math. Soc. 171 (1972) 157-178. MR 0306634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George D. Birkhoff. Proof of Poincar\'e's geometric theorem . Trans. Amer. Math. Soc. 14 (1913) 14-22. MR 1500933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward Kasner. The theorem of Thomson and Tait and natural families of trajectories . Trans. Amer. Math. Soc. 11 (1910) 121-140. MR 1500857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edward Kasner. Natural families of trajectories: conservative fields of force . Trans. Amer. Math. Soc. 10 (1909) 201-219. MR 1500834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edward Kasner. Errata: ``Natural families of trajectories: conservative fields of force'' [Trans.\ Amer.\ Math.\ Soc. {\bf 10} (1909), no. 2, 201--219; 1500834] . Trans. Amer. Math. Soc. 10 (1909) 510. MR 1500486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward Kasner. Dynamical trajectories: the motion of a particle in an arbitrary field of force . Trans. Amer. Math. Soc. 8 (1907) 135-158. MR 1500779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edward Kasner. The trajectories of dynamics . Trans. Amer. Math. Soc. 7 (1906) 401-424. MR 1500757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ernest William Brown. On a general method for treating transmitted motions and its application to indirect perturbations . Trans. Amer. Math. Soc. 6 (1905) 332-343. MR 1500715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1